Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Montreal-ndg

need help on advice?

would it be bad to stop taken your DOXYCIN 100m pills if you think it is just making you acne worst...?

will there be any bad side effects?

and jsut let my pimples fade away jsut using BP?

i have moerate acne, but it jsut got worst using DOXYCIN 100m ( maybe it was the intial breakout )

if i haven't taken teh DOXYCIN 100m i would be clear by now..

suggestions pls ?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×